Real algebraic hypersurfaces in complex projective varieties.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 381-398
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
dimension of real algebraic homology group, real algebraic variety, Zariski closed real algebraic hypersurfaces, Albanese variety, endomorphisms, complex elliptic curve, jacobian variety
@article{MAN_1995__301_4_165297,
author = {J. Bochnak and W. Kucharz},
title = {Real algebraic hypersurfaces in complex projective varieties.},
journal = {Mathematische Annalen},
pages = {381--398},
year = {1995},
volume = {301},
number = {4},
zbl = {0813.14044},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165297/}
}
J. Bochnak; W. Kucharz. Real algebraic hypersurfaces in complex projective varieties.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 381-398. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165297/